28 Nov 2012
Yes, it can cause High Blood Pressure (hypertension)
Cardiovascular side effects including hypertension have been reported to occur in more than one percent of patients taking gabapentin.
Read more at: http://www.drugs.com/sfx/gabapentin-side-effects.html
I suggest you contact your Dr. asap.-
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently taking Lotrel to control my blood pressure. I read they are having good success with?
... MS patients using Lisinopril. I wondered since I already take a blood pressure med, would it make sense to switch to this for my blood pressure?
1 answer • 4 Sep 2009
My prescription of that date lowers my blood pressure, gives me a happy, non-concerned attitude - does the trick. Lorazepam from other manufacturers ...
2 answers • 1 Jun 2012
My 81 year old mother says she should not take 2 lorazepam meds as the Dr. has prescribed because it has a similar ingredient in it as her blood ...
2 answers • 13 Nov 2012
... being in the 160's, then later on it will be just under or just over 100. Which make me feel really light headed, I eat ok and drink plenty. ...
5 answers • 19 Jan 2013